Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What medicines should I use to prevent sun burns ?

My Problem is vocationally i will visit my native monthly once if i went out side my skin become very badly.getting sun burning . This is only happening when i visit my native.If i back to Bangalore after one week will become normal skin. please help me how to protect my skin when i was in my native
Asked On : Sun, 5 Feb 2012
Answers:  2 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear Mallikarjuna.,
Thanks for choosing HCM.,
Hence you need SUNSCREEN lotion SPF 30...,
1) Morning ...SUNSCREEN LOTION...on face , hands ,neck..,eg..
2) Night times..use Moisturiing LOZISOFT, OR CETRABEN..,
ok...good luck..,
Answered: Mon, 6 Feb 2012
I find this answer helpful
General & Family Physician Dr. Ashwini Kolur's  Response
I will try my best to answer your query.
I think you may be having some contact allergy to some dust or pollen which might be more in your native.
I advice you to wear full sleeve shirt while in your native and also to use sunscreen.

Hope my answer will be helpful for you.
Take care.
Answered: Sun, 5 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor